CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
RWHMDA: Random Walk on Hypergraph for Microbe-Disease Association Prediction 期刊论文
FRONTIERS IN MICROBIOLOGY, 2019, 卷号: 10, 页码: 10
Authors:  Niu, Ya-Wei;  Qu, Cun-Quan;  Wang, Guang-Hui;  Yan, Gui-Ying
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
hypergraph  random walk  microbe  human diseases  association prediction  
Verification and Dynamics of Group-Based Potential Games 期刊论文
IEEE TRANSACTIONS ON CONTROL OF NETWORK SYSTEMS, 2019, 卷号: 6, 期号: 1, 页码: 215-224
Authors:  Li, Changxi;  He, Fenghua;  Liu, Ting;  Cheng, Daizhan
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Group-based potential game  hyper-networked evolutionary game  Nash equilibrium  semitensor product (STP) of matrices  
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
Homology Cycles and Dependent Cycles of Hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 2, 页码: 237-248
Authors:  Wang, Jian-fang;  Xu, Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
hypergraph  semilattice  cycle  maximal cycle  homology cycle  
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
Judicious partitions of weighted hypergraphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 3, 页码: 609-616
Authors:  Xu Xin;  Yan GuiYing;  Zhang Yao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
judicious partition  balanced bipartition  weighted hypergraph  
csciencechinapressandspringerverlagberlinheidelberg2015mathscichinacomlinkspringercomjudiciouspartitionsofweightedhypergraphs 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 3, 页码: 609
Authors:  Xu Xin;  Yan Guiying;  Zhang Yao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
judiciousbisectionofhypergraphs 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 5, 页码: 579
Authors:  Tang Yu Cong;  Xu Xin;  Wang Guang Hui
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10